Too much cream? Or not enough?

by Julie
(Satellite beach, fl)

Hi Wray, I have been using 200mg for a few weeks now , through my cycle as well without a break as you suggested and it is helping with my anxiety and insomnia greatly, however I am now having hot flashes, night sweats and acne, greasy hair and skin and weight gain, about 6-8 lbs so far. My background is 4 pregnancies (only one resulted in a child because I took progesterone during), PCOS prior to that pregnancy. I am 35 yrs old and took BCP's for 16 yrs & was raised on soy formula.(all of those tell me high estrogen low progesterone)

My question is how do I know when to back off the cream and start lowering? Because I'm having success with anxiety do I back down slowly, or how do I know when to do this? Are my new symptoms from estrogen. Or should I back off the cream. Thank you!

Comments for Too much cream? Or not enough?

Click here to add your own comments

Aug 25, 2016
Me too
by: Anonymous

I've been wondering the exact same thing. Hope you get some answers.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...